# SDR AALA201909159018

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,794 hours, 33,071 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT CRUISE, ECAM CAUTION WARNING MESSEGE APPEARED INDICATING LAV FIRE - NOT FOUND IN ANY LAV. MAINTENANCE INSPECTED LAV SMOKE DETECTORS, NO DEFECTS FOUND. PERFORMED SDCU 1+2 SYSTEM RESET AND BITE TEST OF ALL LAVS WITH NO DEFECTS FOUND.
